MathSciNet Relay Station
MathSciNet bibliographic data
MR1465786 11G15 (11F46 11R16)
de Shalit, E.; Goren, E. Z. On special values of theta functions of genus two. Ann. Inst. Fourier (Grenoble) 47 (1997), no. 3, 775–799.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement